MathSciNet Relay Station
MathSciNet bibliographic data
MR70520 80.1X
Blanc-Lapierre, André; Tortrat, Albert Sur la réduction de certains problèmes fondamentaux de la mécanique statistique à des problèmes classiques du calcul des probabilités. (French) C. R. Acad. Sci. Paris 240, (1955). 2115–2117.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement